Unisom Maximum Strength Sleepgels, 32 Tablets

PFIZER CONSUMER GROUP $8.98

Unisom Maximum Strength Sleepgels, 32 Tablets

Features:

  • Unisom Maximum Strength Sleepgels, 32 Tablets Diphenhydramine HCl Capsules.
  • Fall asleep fast! Safe. Proven effective.
  • Just one softgel per dose.
  • This package for households without young children.
  • This product contains diphenhydramine HCl.
  • Unisom tablets contain doxylamine succinate.
  • Helps to reduce difficulty falling asleep.
  • This item has at least a year till the expiration date

The only thing that might be worse than not sleeping is having trouble swallowing a sleep-aid. Unisom SleepGels contain the #1 pharmacist recommended ingredient, diphenhydramine HCl (50 mg),in an softgel form that makes it easier to fall asleep fast. Our liquid-filled softgels leave no chalky taste behind and have a proven record of promoting safe, restful sleep. So don’t let a pill stand in your way of a good night’s sleep, choose SleepGels and start sleeping faster.
Awake during the day. Asleep at night. That’s what sleep-aids can help do for you. But choosing which one is right for you can be a difficult decision.

Since 1978, millions have trusted Unisom to help get a good night’s rest. Unisom can help you fall asleep faster and help you sleep more soundly. So now that you know Unisom will help you get the sleep you need, your only decision is which one: SleepGels, SleepMelts, SleepTabs or PM Pain SleepCaps?

Two Distinct Formulas to Meet Your Needs
Unisom SleepGels, SleepMelts and PM Pain SleepCaps contain the active ingredient diphenhydramine HCl (50 mg/dose).This #1 pharmacist recommended ingredient is what helped land us the title of America’s leading single ingredient non-prescription sleep-aid. By blocking the effects of histamine, a naturally occurring neurotransmitter, diphenhydramine will help you doze off. For occasional sleeplessness accompanied by minor aches and pains, Unisom PM Pain SleepCaps also contain the leading OTC pain reliever acetaminophen (325 mg). Simply put, when you take SleepGels, SleepMelts or PM Pain SleepCaps as directed, you’ll not only fall asleep faster, you’ll sleep sounder.

SleepTabs’ active ingredient, doxylamine succinate (25 mg), works very similar to diphenhydramine. Plus, Unisom SleepTabs are the only over-the-counter sleep-aid clinically proven and FDA approved to help you fall asleep 23 minutes faster, and may even help you stay asleep longer.

Fall Asleep Safely
The active sleep ingredients in both Unisom formulas, diphenhydramine HCl and doxylamine succinate, are both FDA approved, over-the-counter sedatives. And the FDA considers them as GRASE (generally recognized as safe and effective).

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

 

Read more
Current stock 0
Add to wishlist

Description

Unisom Maximum Strength Sleepgels, 32 Tablets

Features:

  • Unisom Maximum Strength Sleepgels, 32 Tablets Diphenhydramine HCl Capsules.
  • Fall asleep fast! Safe. Proven effective.
  • Just one softgel per dose.
  • This package for households without young children.
  • This product contains diphenhydramine HCl.
  • Unisom tablets contain doxylamine succinate.
  • Helps to reduce difficulty falling asleep.
  • This item has at least a year till the expiration date

The only thing that might be worse than not sleeping is having trouble swallowing a sleep-aid. Unisom SleepGels contain the #1 pharmacist recommended ingredient, diphenhydramine HCl (50 mg),in an softgel form that makes it easier to fall asleep fast. Our liquid-filled softgels leave no chalky taste behind and have a proven record of promoting safe, restful sleep. So don’t let a pill stand in your way of a good night’s sleep, choose SleepGels and start sleeping faster.
Awake during the day. Asleep at night. That’s what sleep-aids can help do for you. But choosing which one is right for you can be a difficult decision.

Since 1978, millions have trusted Unisom to help get a good night’s rest. Unisom can help you fall asleep faster and help you sleep more soundly. So now that you know Unisom will help you get the sleep you need, your only decision is which one: SleepGels, SleepMelts, SleepTabs or PM Pain SleepCaps?

Two Distinct Formulas to Meet Your Needs
Unisom SleepGels, SleepMelts and PM Pain SleepCaps contain the active ingredient diphenhydramine HCl (50 mg/dose).This #1 pharmacist recommended ingredient is what helped land us the title of America’s leading single ingredient non-prescription sleep-aid. By blocking the effects of histamine, a naturally occurring neurotransmitter, diphenhydramine will help you doze off. For occasional sleeplessness accompanied by minor aches and pains, Unisom PM Pain SleepCaps also contain the leading OTC pain reliever acetaminophen (325 mg). Simply put, when you take SleepGels, SleepMelts or PM Pain SleepCaps as directed, you’ll not only fall asleep faster, you’ll sleep sounder.

SleepTabs’ active ingredient, doxylamine succinate (25 mg), works very similar to diphenhydramine. Plus, Unisom SleepTabs are the only over-the-counter sleep-aid clinically proven and FDA approved to help you fall asleep 23 minutes faster, and may even help you stay asleep longer.

Fall Asleep Safely
The active sleep ingredients in both Unisom formulas, diphenhydramine HCl and doxylamine succinate, are both FDA approved, over-the-counter sedatives. And the FDA considers them as GRASE (generally recognized as safe and effective).

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

 

Reviews (0)

Be the first to write a review

Additional info

SKU: 449884
UPC: 041167001332
Width: 1.00
Height: 1.00
Depth: 1.00
Shipping: Calculated at Checkout